I came down with symptoms of a UTI on 10/25. Went to my doctor on 10/26. He diagnosed me with a UTI and prescribed Levaquin. I took one 500mg pill that night and another on 10/27 in the morning. Around lunch on
10/27, I got an STD test done for chlamydia and gonorrhea, but it came back negative one week later. The test was a urine sample, NAAT.
Could the Levaquin have interfered with the test results that quickly? I had previously had unprotected oral sex (received) weeks prior to all this. Thank you for any information.
Can you explain how an antibiotic I stopped taking can still cause a false-negative, even if I experiencing symptoms? Does the antibiotic have a half-life inside my body such that it is still present even after I finish taking it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.